# SDR CALA2018121602586

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 79,407 hours, 11,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REFERNCE SUPPORT TASK64-3350-1-7100) EXTERIOR EMERGENCY LIGHTS AT MID DOOR AND AFT ENTRY DOOR DO NOT TURN ON. REF VTSAA N/R 004 1583. TROUBLESHOOT MID ENTRY AND AFT ENTRY DOOR EXTERIOR EMERGENCY LIG HTS. REPLACED 1EA FUSE AT POWER SUPPLY (M6759) FOR MID ENTRY DOO R PER B767-4 AMM 33-51-07-962-024-001. L/H DOOR REPLACED 1EA. BA TT.PACK AND LAMP HOLDER PER AMM 33-51-07-022-005-001, AMM 33-51- 06-962-100. OPS CHECK GOOD. WORK ACCOMPLISHED BY MECH V920908 INSPECTED BY V921999 SAA028.
